Advanced search

Children with mathematics learning disabilities in Belgium

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Desoete, Annemie, H ROEYERS, and Armand De Clercq. 2004. “Children with Mathematics Learning Disabilities in Belgium.” Journal of Learning Disabilities 37 (1): 50–61.
APA
Desoete, Annemie, ROEYERS, H., & De Clercq, A. (2004). Children with mathematics learning disabilities in Belgium. JOURNAL OF LEARNING DISABILITIES, 37(1), 50–61.
Vancouver
1.
Desoete A, ROEYERS H, De Clercq A. Children with mathematics learning disabilities in Belgium. JOURNAL OF LEARNING DISABILITIES. PRO-ED INC; 2004;37(1):50–61.
MLA
Desoete, Annemie, H ROEYERS, and Armand De Clercq. “Children with Mathematics Learning Disabilities in Belgium.” JOURNAL OF LEARNING DISABILITIES 37.1 (2004): 50–61. Print.
@article{287534,
  author       = {Desoete, Annemie and ROEYERS, H and De Clercq, Armand},
  issn         = {0022-2194},
  journal      = {JOURNAL OF LEARNING DISABILITIES},
  language     = {eng},
  number       = {1},
  pages        = {50--61},
  publisher    = {PRO-ED INC},
  title        = {Children with mathematics learning disabilities in Belgium},
  volume       = {37},
  year         = {2004},
}

Web of Science
Times cited: